Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 11, Pages 765-772
http://dx.doi.org/10.1155/S0161171200004038

A unified theory for weak separation properties

1Department of Mathematics, Faculty of Science, Anadolu University, Eskışehır 26470, Turkey
2Department of Mathematics, Faculty of Science, Cumhuriyet University, Sıvas 58140, Turkey

Received 7 June 1999; Revised 3 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahide Küçük and İdris Zorlutuna, “A unified theory for weak separation properties,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 11, pp. 765-772, 2000. https://doi.org/10.1155/S0161171200004038.